# SDR GAIA99188

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Mechanical Damag
- Location: Bs 910-930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 45.5 BETWEEN BS 910 AND BS 930.  THREE LOCKING HOLES UPPER SURFACE WITH TOOL MARKINGS.  REPLACED SECTION OF CABIN SEAT TRACK BETWEEN BS 870 AND BS 950, RBL 45.5.  REPAIR ACCOMPLISHED IAW SRM 53-10-5 FIG 7.  REF:  N/R 3305.  (X)
